# SDR DALA2018120407001

- Difficulty date: April 23, 2014
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,177 hours, 23,400 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING/RT/TRAILING EDGE/MLG FWD TRUNNION ATTACH FITTING/LOWER BONES/CORROSION. REF ERA 502649-14 REV ORIG.
